# SDR C2XA05CL090

- Difficulty date: October 25, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 10,550 hours, 8,143 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152916
- Part serial: 0170
- Condition: Faulty
- Location: Nr 2 A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CLE FLIGHT 2991 THE CREW REPORTED A STRONG ODOR/HOT AIR SMELL DURING ICING CONDITIONS.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 PACK DUCT OVERTEMP SWITCH.  OPERATIONAL CHECKS WERE GOOD.
